Took Birth Control, then stopped, how will this affect my cycle?
I am 17 and I started to take a progesterone-only birth control pill, I took it for the months of September, October, and November, but I stopped in December. My periods have never been regular, but I haven't had unprotected sex between December and now, I had my last period starting on January 17-23, but I haven't started yet this month.
Any ideas why?
And out of the four times we did have sex, three of those times they were condoms with spermacide lube, then the other time it was a regular trojan condom.
I do not think you are pregnant, my periods were NEVER normal after birth control. Im actually in infertility treatments now b/c of it... im not saying that wioll happen to you in any way, but id stick with the condoms if i was you,. i will never let my kids take birth control ever. Not worth what im going thru now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.